Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 547, NWS Norman, OK

June 28, 201610 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2016, 6:40 PM CDT for 10 counties in Oklahoma. It was in force for 80 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 6:40 PM CDT (23:40 UTC)
Expired
Jun 28, 2016, 8:00 PM CDT
In force
80 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Kingfisher County, OK, Roger Mills County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 145 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 6:42 PM CDTHAIL 1.752 W Watonga, OK
Jun 28, 7:00 PM CDTTSTM WND DMGFoss Reservoir, OKKWTV CHANNEL 9 SHOWED DAMAGE TO A MARINA AND BOATS AT FOSS RESERVOIR. TIME ESTIMATED BY RADAR.
Jun 28, 7:18 PM CDTTSTM WND DMGWeatherford, OK6 INCH TREE BRANCHES DOWN. FENCES DOWN.
Jun 28, 7:18 PM CDTTSTM WND GST 60Weatherford, OK
Jun 28, 7:20 PM CDTTSTM WND DMGWeatherford, OKKWTV CHANNEL 9 SPOTTER REPORTS TRACTOR TRAILER BLOWN OVER ON I-40 NEAR WEATHERFORD. TIME ESTIMATED BY RADAR.
Jun 28, 7:20 PM CDTTSTM WND GST 624 Wnw Bessie, OK
Jun 28, 7:20 PM CDTTSTM WND GST 704 Wsw Weatherford, OK
Jun 28, 7:21 PM CDTTSTM WND GST 711 Wsw Burns Flat, OKCSM ASOS
Jun 28, 7:25 PM CDTTSTM WND GST 565 S Elk City, OK
Jun 28, 7:35 PM CDTTSTM WND GST 61Weatherford, OK
Jun 28, 8:02 PM CDTTSTM WND GST 605 W Albert, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

033 
WUUS54 KOUN 282340
SVROUN
OKC009-011-015-017-039-043-045-073-129-149-290100-
/O.NEW.KOUN.SV.W.0547.160628T2340Z-160629T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
  CUSTER COUNTY IN WESTERN OKLAHOMA...
  BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHWESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  WESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  WASHITA COUNTY IN WESTERN OKLAHOMA...
  BECKHAM COUNTY IN WESTERN OKLAHOMA...
  DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHEASTERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 800 PM CDT

* AT 639 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHEAST OF CAMARGO TO 4 MILES SOUTHWEST OF
  OKEENE...MOVING SOUTH AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ELK CITY...WEATHERFORD...CLINTON...WATONGA...SAYRE...CORDELL...
  CHEYENNE...TALOGA...HINTON...BURNS FLAT...GEARY...THOMAS...HYDRO...
  SENTINEL...ARAPAHO...BINGER...HAMMON...DILL CITY...CANUTE AND CORN.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 13 AND 111.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WINDS OF 60 TO 70 MPH. 

SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS! WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3609 9970 3599 9820 3512 9818 3512 9978
      3548 9979
TIME...MOT...LOC 2339Z 357DEG 36KT 3598 9923 3608 9837 

HAIL...1.50IN
WIND...70MPH
 
$$

MBS
2 follow-up statements
724 
WWUS54 KOUN 290020
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT TUE JUN 28 2016

OKC045-073-290027-
/O.CAN.KOUN.SV.W.0547.000000T0000Z-160629T0100Z/
KINGFISHER OK-ELLIS OK-
720 PM CDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KINGFISHER AND
SOUTHEASTERN ELLIS COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE STAYED WEST OF KINGFISHER
COUNTY AND MOVED SOUTHEAST OF SOUTHEASTERN ELLIS COUNTY. THEREFORE
THE WARNING HAS BEEN CANCELLED IN THESE AREAS.

A SEVER THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ELLIS COUNTY UNTIL 8 PM.

LAT...LON 3547 9975 3565 9953 3568 9936 3567 9909
      3590 9863 3591 9821 3573 9821 3572 9820
      3512 9818 3512 9978
TIME...MOT...LOC 0017Z 000DEG 43KT 3555 9923 3565 9837 

$$

OKC009-011-015-017-039-043-129-149-290100-
/O.CON.KOUN.SV.W.0547.000000T0000Z-160629T0100Z/
ROGER MILLS OK-CUSTER OK-BLAINE OK-CANADIAN OK-CADDO OK-WASHITA OK-
BECKHAM OK-DEWEY OK-
720 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN ROGER MILLS...CUSTER...SOUTHERN BLAINE...WESTERN
CANADIAN...NORTHERN CADDO...WASHITA...BECKHAM AND SOUTHEASTERN DEWEY
COUNTIES...

AT 717 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FOSS RESERVOIR TO 3 MILES NORTHWEST OF GEARY...
MOVING SOUTH AT 50 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ELK CITY...WEATHERFORD...CLINTON...WATONGA...SAYRE...CORDELL...
HINTON...BURNS FLAT...GEARY...THOMAS...HYDRO...SENTINEL...ARAPAHO...
BINGER...HAMMON...DILL CITY...CANUTE...CORN...CUSTER CITY AND EAKLY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 14 AND 110.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS WESTERN OKLAHOMA FROM TALOGA TO JUST NORTH OF
CLINTON. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
 
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3547 9975 3565 9953 3568 9936 3567 9909
      3590 9863 3591 9821 3573 9821 3572 9820
      3512 9818 3512 9978
TIME...MOT...LOC 0017Z 000DEG 43KT 3555 9923 3565 9837 

HAIL...1.75IN
WIND...70MPH
 
$$

MBS
361 
WWUS54 KOUN 290037
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT TUE JUN 28 2016

OKC043-290046-
/O.CAN.KOUN.SV.W.0547.000000T0000Z-160629T0100Z/
DEWEY OK-
737 PM CDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEWEY COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED SOUTH OF
DEWEY COUNTY.  THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3547 9975 3561 9957 3564 9934 3567 9909
      3575 9862 3572 9825 3513 9818 3513 9898
      3512 9978
TIME...MOT...LOC 0036Z 357DEG 36KT 3538 9922 3548 9836 

$$

OKC009-011-015-017-039-129-149-290100-
/O.CON.KOUN.SV.W.0547.000000T0000Z-160629T0100Z/
ROGER MILLS OK-CUSTER OK-BLAINE OK-CANADIAN OK-CADDO OK-WASHITA OK-
BECKHAM OK-
737 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN ROGER MILLS...CUSTER...SOUTHWESTERN BLAINE...WESTERN
CANADIAN...NORTHERN CADDO...WASHITA AND EASTERN BECKHAM COUNTIES...

AT 736 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BURNS FLAT TO NEAR HINTON...MOVING SOUTH AT 
40 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ELK CITY...WEATHERFORD...CLINTON...SAYRE...CORDELL...HINTON...
BURNS FLAT...GEARY...HYDRO...SENTINEL...ARAPAHO...BINGER...HAMMON...
DILL CITY...CANUTE...CORN...CUSTER CITY...EAKLY...
GRACEMONT AND BUTLER.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 14 AND 108.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION WITH TORNADO LIKE WIND SPEEDS
EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.

THESE STORMS HAVE PRODUCED WIDESPREAD WIND DAMAGE ACROSS PARTS OF
WESTERN OKLAHOMA FROM TALOGA TO CLINTON AND WEATHERFORD. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3547 9975 3561 9957 3564 9934 3567 9909
      3575 9862 3572 9825 3513 9818 3513 9898
      3512 9978
TIME...MOT...LOC 0036Z 357DEG 36KT 3538 9922 3548 9836 

HAIL...1.75IN
WIND...80MPH
 
$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:28 PM CDT, 12 minutes earlier.

Area forecast discussion, Jun 28, 6:28 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Norman OK
628 PM CDT TUE JUN 28 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
A thunderstorm cluster over northwest Oklahoma will continue to
move south this evening. Very strong winds will accompany this
system as it moves across TAF sites at KCSM, KHBR, and possibly
KLAW. KSPS may be affected, too, but is less likely. Wind fields
will be affected at all our TAF sites to some degree, with the
least effect at KPNC. The storms should move out of our forecast
area shortly after midnight. After that, winds, clouds, etc.
should return to more typical values at all sites. There is a
possibility of storms again tomorrow morning and afternoon, but
the chances are currently too low at any specific location to
warrant inclusion in TAFs.

CmS
&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  94  72  94 /  50  10  10  20
Hobart OK         72  96  73  98 /  70  10  10  20
Wichita Falls TX  73  97  73  98 /  30   0   0  10
Gage OK           70  94  72  94 /  80  20  20  30
Ponca City OK     70  92  72  92 /  70  20  30  40
Durant OK         72  95  73  95 /  20   0  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

17/23/23
Hazardous weather outlook, Jun 28, 12:00 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE JUN 28 2016

OKZ004>048-050>052-TXZ083>090-290945-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THUNDERSTORM CHANCES WILL EXIST THIS AFTERNOON AND THEN AGAIN LATER
TONIGHT IN THE NORTHERN HALF OF OKLAHOMA. A FEW STORMS MAY BECOME
STRONG PRODUCING WIND GUSTS NEAR 40 TO 50 MPH ESPECIALLY THIS
AFTERNOON...BUT THE MAIN THREAT WILL BE LOCALIZED FLOODING FROM
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO
THE WEEKEND. THE HIGHEST CHANCES WILL BE ALONG AND NORTH OF I-40. HEAVY
RAIN LEADING TO LOCALIZED FLOODING WILL BE THE MAIN CONCERN...ESPECIALLY
LATE THURSDAY NIGHT THROUGH FRIDAY. A FEW STRONG TO SEVERE STORMS
MAY ALSO BE POSSIBLE AT TIMES WITH DAMAGING WIND GUSTS THE PRIMARY
THREAT.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Jun 28, 5:59 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     9 SSE WAYNOKA           36.46N 98.82W
06/28/2016  E60 MPH          MAJOR              OK   PUBLIC

            SEVERAL TREE LIMBS BLOWN DOWN.

&&

TLINDLEY
Local storm report, Jun 28, 6:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     7 WNW SEILING           36.19N 99.04W
06/28/2016  M61 MPH          WOODWARD           OK   MESONET

&&

TLINDLEY
Local storm report, Jun 28, 6:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     7 WNW SEILING           36.19N 99.04W
06/28/2016  M64 MPH          WOODWARD           OK   MESONET

&&

TLINDLEY
Local storm report, Jun 28, 6:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
607 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     CEDARDALE               36.32N 99.00W
06/28/2016                   WOODWARD           OK   TRAINED SPOTTER

            SPOTTER REPORTS LARGE TREE LIMBS DOWN... RESULTING IN
            MINOR DAMAGE TO PICKUP TRUCK.

&&

KURTZ
Local storm report, Jun 28, 6:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     1 W FAIRVIEW            36.27N 98.49W
06/28/2016  M68 MPH          MAJOR              OK   MESONET

&&

TLINDLEY
Local storm report, Jun 28, 6:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     3 N PUTNAM              35.90N 98.97W
06/28/2016  M61 MPH          DEWEY              OK   MESONET

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:23 PM CDTSpecial Weather StatementOUNGarfield, Major37 min
Jun 27, 7:58 PM CDTSpecial Weather StatementOUNBlaine, Dewey, Kingfisher47 min
Jun 27, 8:51 PM CDTSpecial Weather StatementOUNDewey24 min
Jun 27, 9:26 PM CDTSpecial Weather StatementOUNDewey34 min
Jun 27, 9:45 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey45 min
Jun 27, 10:07 PM CDTSevere Thunderstorm WarningOUNCuster23 min
Jun 27, 10:16 PM CDTSpecial Weather StatementOUNRoger Mills29 min
Jun 27, 10:22 PM CDTSpecial Weather StatementOUNWashita23 min
Jun 27, 10:40 PM CDTSpecial Weather StatementOUNRoger Mills, Washita50 min
Jun 27, 11:01 PM CDTSpecial Weather StatementOUNBeckham, Greer, Kiowa, Washita29 min
Jun 27, 11:29 PM CDTSpecial Weather StatementOUNBeckham, Greer31 min
Jun 28, 11:25 AM CDTSpecial Weather StatementOUNNoble35 min
Jun 28, 11:30 AM CDTSpecial Weather StatementOUNCleveland45 min
Jun 28, 3:32 PM CDTSevere Thunderstorm WarningOUNHarper, Woods58 min
Jun 28, 3:56 PM CDTSpecial Weather StatementOUNMajor49 min
Jun 28, 4:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods65 min
Jun 28, 4:17 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward58 min
Jun 28, 4:27 PM CDTSpecial Weather StatementOUNHarper48 min
Jun 28, 4:32 PM CDTSevere Thunderstorm WarningOUNEllis, Harper58 min
Jun 28, 4:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward62 min
Jun 28, 4:57 PM CDTAreal Flood AdvisoryOUNAlfalfa, Woods3 hr
Jun 28, 5:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward66 min
Jun 28, 5:39 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward66 min
Jun 28, 5:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Ellis, Major, Roger Mills, Woodward54 min
Jun 28, 6:23 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more52 min
Jun 28, 6:44 PM CDTAreal Flood AdvisoryOUNBlaine, Custer, Dewey46 min
Jun 28, 6:44 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.